# SDR DALA2019092605525

- Difficulty date: September 15, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 64,953 hours, 29,665 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P520C
- Condition: Leaking
- Location: Apu
- Part time: 31,931 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT A STRONG DIRTY SOCK SMELL SOON AFTER SHUTTING DOWN THE APU. RETURNED TO AIRPORT, APU INLET AND INTAKE INGESTED OIL, REPLACED APU COOLING FAN ASSY.
